PDA

View Full Version : Somebody help!



MLockwood
07-16-2009, 10:36 AM
Today is not a great day. My prednisone was done on Tuesday and the very next morning I woke up and could feel the pain and stiffness coming back into my shoulders, hands, wrists, and fingers. I was taking the prednisone for the pneumonia and my cough seems to be getting worse today. I feel light headed, dizzy...just out of sorts. How do I make this funny feeling of pain go away! I am working today and I am 3.5 hours from home. :hissyfit:

I thought I would put up some of my test results to see if I can get some insight from the experts here:

ANA Positive 1:160
ANA Pattern 1 Speckled

WBC 2.8L
LY 36.8
MO 7.8
GR 55.4
RBC 4.42
MCHC 33.6
RDW 11.7
MVP 7.7

Notes say: Low WBC ESR 18mm (high/normal)

Rheumatoid Factor
7F

ALT 23H
AST 28
CRP <.5

T. Protien 7.6
Albumin 4.1
Calcium 8.8
Glucose 86
Alk Phos 76
T Bil .2

NA 141
K 3.7
CL 105
C02 26
Balance 10
Bun 8L
Creat .8

gina
07-16-2009, 10:41 AM
Call your dr. asap. sorry your hurting but they need to know whats going on with you at all times. you might just be able to take pain meds or be put back on preds.

MLockwood
07-16-2009, 10:44 AM
I am currently on Piroxicam (sp) and Tylenol. I am due for more tylenol and will take that. Thanks for your help!! I will call right away.

Oluwa
07-16-2009, 11:07 AM
Did you wean off the prednisone? Taper pack?

With your test results...I could answer your question in general terms, but what really is needed is the lab who performed the test and their ranges. As all labs do not use the same brand test...

Love,
Oluwa

MLockwood
07-16-2009, 11:13 AM
Oluwa!
Ok, I will get those ranges put up. No she did not wean me off the prednisone, I weaned myself off it based on what I read and what others I knew had experienced. I am not big on taking medication, I am (was) more of a natural healer. Rest, fluid, exercise to get better. When I was put on the medication I read quite a bit about it so I knew what I was taking. I am also wondering how much pain is too much? I think since my diagnosis, I am been much more tolerable with pain, because part of me knows that pain will come with my new friend. At what point do I reach out for help? I feel like I am a pain in the rump to my doctor. She may not feel that way, but I feel like I call too much.. Sorry to vent...very frustrating day today!! Thanks for listening!

Oluwa
07-16-2009, 11:46 AM
MLockwood..

Humm..the weaning process is different for everyone. Factors...Original dose amount, how long one had been on it...times it can take months just to wean down a mg....

The lightheadness, dizzy says alot that you may have not weaned yourself properly... Your symptoms could be symptoms of adrenal insufficiency. I would suggest perhaps asking the doctor to order a Cortisol test to enusre your body is producing enough...

Love,
O.